A member asked:

Can palafer cause blood in stool?

A doctor has provided 1 answer
Dr. Shaad Abdullah answered

Specializes in Internal Medicine - Hematology & Oncology

Palafer usually refers to iron supplements. It can make your stool appear black and possibly look like bleeding but usually i would expect such a medication being used for people who have blood loss from other causes such as GI related diseases. Patient should see a local gastroenterologist if any signs of bleeding reported in the stool.

Answered May 25, 2018

4.9k views

Thank

Related Questions

A member asked:

What could cause bright red blood in my stool?

A doctor has provided 1 answer

A member asked:

What causes blood in my 5 months old daughter' s stools?

3 doctors weighed in across 2 answers

A member asked:

Will taking asprin cause you to have blood in your stools?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...